MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PRISMAFLEX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 115269
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 03/04/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during continuous renal replacement therapy, a patient passed away while connected to a prismaflex control unit.The cause of death was not reported.It was not reported if an autopsy was performed.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was inspected on-site by a qualified baxter technician and no issues were identified.A full technical check of the device was performed and the device was found to meet manufacturer's specifications.The machine was then calibrated and returned to clinical service.A device history review revealed no complaints associated with the device in the previous 24 months.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information added to f tab: importer/reporter number.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PRISMAFLEX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9889236
Report Number9616026-2020-00012
Device Sequence Number16651074
Product Code KDI
UDI-Device Identifier07332414117702
UDI-Public(01)07332414117702
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K131516
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2020
Report Date (Section F) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number115269
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/27/2020
Event Location Hospital
Date Report to Manufacturer04/06/2020
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer03/27/2020
04/23/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/06/2020
05/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Date Report Sent to FDA04/06/2020